It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board

  • Odd sensations + Wellbutrin?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-19-2004, 08:23 PM   #1
    Benit
    Veteran
    (male)
     
    Join Date: Oct 2004
    Location: US
    Posts: 449
    Benit HB User
    Odd sensations + Wellbutrin?

    My shrink has no idea what to do about all these strange physical sensations I'm getting, which started after an extremely abusive relationship with prescription amphetamines. I took low doses of Dexedrine, only 20-30mg a day, but got extremely potent effects for a long time--I have a history of hypersensitivity to stimulant drugs, I can even get euphoric from 300mg of caffeine, etc. So, after the addiction ended 2-3 months ago, I am still left with a lot of the symptoms that developed DURING the addiction.

    The most notable sensations and symptoms I get:
    - Intense pressure all over my head, and at the base of my neck (blood pressure is normal, tho)
    -Occasional pressure/pains in the chest
    -Digestive upset, including occasional stomach pain and extreme constipation

    I don't know what the link between all these symptoms is, no idea of what the condition is, and no one has been able to pinpoint it for me. My other posts here give more detail.

    But here's the point of my post:
    Along with the physical problems, I am also extra depressed and lethargic and apathetic, as well as more mentally fogged. My shrink has recommended Wellbutrin XL 150mg daily to help re-focus my mind in this bleak period and decrease my depression. It might be noteworthy to say I'm on 30mg Paxil, which I've taken for years. Wellbutrin is known to slightly potentiate SSRIs.

    My question is this:
    Has anyone here had symptoms somewhat similar to mine (pressure in the head, mental fogginess, occasional numbness) and also tried Wellbutrin during this period of time? If so, did it help you cope with the physical sensations better, or did it make them worse? This is important.. Anyone?

    I have no idea how to fix what is wrong, so I am hoping that perhaps if I can focus my mind and lift my mood a bit with Wellbutrin (haven't tried it yet), maybe I can think less about what's wrong with my physical state. However, I wouldn't try this unless I got input from other people on this.

    Please, I'd appreciate any reply I get. thanx!

     
    Sponsors Lightbulb
       
    Old 10-21-2004, 07:36 AM   #2
    kountrygurl
    Junior Member
     
    kountrygurl's Avatar
     
    Join Date: Oct 2004
    Location: Blackshear Georgia
    Posts: 32
    kountrygurl HB User
    Re: Odd sensations + Wellbutrin?

    My step-father took Wellbutrin and while he took it it seemed to help him alot. Hav you had your heart or liver checked? I wouldn't take the Wellbutrin and the Paxil together, especially if you're hypersensitive. I'm hypersensitive to medications too so I know how it is. Hope things go well for you. Oh yeah, sometimes instead of paying for a shrink it's better to go live carefree and don't pay attention to any negative thoughts. That's how i got over my depression. Maybe you need a small weekend getaway!

    Last edited by kountrygurl; 10-21-2004 at 07:39 AM.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Going backwards on Wellbutrin?!? ozarkheaven Depression 4 01-10-2013 06:04 PM
    Wellbutrin experiences? attheendofmyrope Depression 21 01-30-2008 03:15 PM
    Wellbutrin XL & Eating Disorder notorious b Depression 8 02-06-2004 09:25 AM
    FDA notice on Wellbutrin label change is posted princess_gracey Schizophrenia 0 01-27-2003 12:11 PM
    Stupid question about Wellbutrin.. AnotherOne Depression 14 11-16-2002 08:03 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:16 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!